Medications or Substances causing Ataxia
Medications or substances causing Ataxia
The following drugs, medications, substances or toxins are some of the possible
causes of Ataxia as a symptom.
This list is incomplete and various other drugs or substances
may cause your symptoms (see Ataxia).
Always advise your doctor of any medications or treatments you are using,
including prescription, over-the-counter, supplements, herbal or alternative treatments.
- B&O Supprettes
- Barbiturate poisoning
- Bel-Phen-Ergot S
- Belladonna and Opium
- Belladonna, Phenobarbital and Ergotamine Tartrate
- Cyclopentolate Hydrochloride
- Cytarabine Hydrochloride
- E Pam
- Gentamicin Sulfate
- Midazolam Hydrochloride
- Phenytoin overdose
- Sulfatrim DS
- Sulfoxaprim DS
- Uroplus DS
- Uroplus SS
- Zetran Injection
Conditions listing medical symptoms: Ataxia:
The following list of conditions
have 'Ataxia' or similar
listed as a symptom in our database.
This computer-generated list may be inaccurate or incomplete.
Always seek prompt professional medical advice about the cause
of any symptom.
Select from the following alphabetical view of conditions which
include a symptom of Ataxia or choose View All.
» Next page: Videos relating to Ataxia
Medical Tools & Articles:
Tools & Services:
Forums & Message Boards
- Ask or answer a question at the Boards: